# SDR DHL2003804775

- Difficulty date: February 12, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 56563501
- Condition: Delaminated
- Location: Wing To Body
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING,  WING TO FUSELAGE FILLET INNER SKIN DELAMINATED , STA 826.000 - STA. 912.000.   R & R PANEL ON LT WING, WING TO FUSELAGE STA. 826.000-STA. 912.000 IAW SRM 51-3-0 PG. 1
